# SDR SWIA201127171

- Difficulty date: August 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 18,921 hours, 16,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MIDDLE AND AFT EXTERNAL EMERGENCY LIGHTS ARE OUT.  (FLT 6220)  RELAMPED EMERGENCY LIGHTS.
